# SDR HNAA0700230

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 29,982 hours, 33,016 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: DSC1975
- Condition: Leaking
- Location: Zone 400
- Part time: 29,982 hours, 33,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NR 2 ENGINE WITH BLEEDS SELECTED ON, THERE WAS A STRONG FUEL SMELL IN CABIN.  FOUND WASTE FUEL DRAIN LINE LEAKING IN NR 2 COMBUSTOR SECTION.  INSTALLED TEMPORARY FLEX LINE IN ACCORDANCE WITH MP&P 20.1.
